# SDR SWIA200514414

- Difficulty date: January 11, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 5,805 hours, 5,062 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE PAX BOARDING AND BAGGAGE LOADING, RECEIVED A SMOKE CARGO WARNING WITH ASSOCIATED WARNINGS.  CARGO COMPARTMENT WAS CHECKED, AND NO FIRE OR SMOKE NOTED.  REPLACED FORWARD CARGO SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.  REF CRJ MM CHAP 26-15-00.
